Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear diffusive phenomena of entropy weak solutions for a system of quasilinear hyperbolic conservation laws with damping

Authors: L. Hsiao and Tao Luo
Journal: Quart. Appl. Math. 56 (1998), 173-189
MSC: Primary 35L65; Secondary 35D99, 76N10
DOI: https://doi.org/10.1090/qam/1604829
MathSciNet review: MR1604829
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a system of isentropic flow through porous media and show that nonlinear diffusive phenomena occur even if there are shocks in the flow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35D99, 76N10

Retrieve articles in all journals with MSC: 35L65, 35D99, 76N10

Additional Information

DOI: https://doi.org/10.1090/qam/1604829
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society